MathSciNet Relay Station
MathSciNet bibliographic data
MR1873016 18D10 (18B40 20F36 46L06)
Fowler, Neal J.; Sims, Aidan Product systems over right-angled Artin semigroups. Trans. Amer. Math. Soc. 354 (2002), no. 4, 1487–1509.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement